# SDR ASOA04180

- Difficulty date: March 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3167013
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR BOTTOM STEP AT THE ATTACH LINKS WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  (M)
